skip to main content
Show Results with:

Results 1 - 10 of 39  for Everything in this catalogue

results 1 2 3 4 next page
Refined by: subject: Mathematics remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

Least squares after model selection in high-dimensional sparse models

Belloni, A.; Chernozhukov, V.

Bernoulli : official journal of the Bernoulli Society for Mathematical Statistics and Probability. VOL 19; NUMB 2, ; 2013, 521-547 -- Bernoulli Society for Mathematical Statistics & Probability Part 2; (pages 521-547) -- 2013

Check library holdings

2
Material Type:
Article
Add to My workspace

On the Second-Order Feasibility Cone: Primal-Dual Representation and Efficient Projection

Belloni, A.; Freund, R.M.

SIAM journal on optimization. VOL 19; NUMB 3, ; 2009, 1073-1092 -- SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS Part 3; (pages 1073-1092) -- 2009

Check library holdings

3
Material Type:
Article
Add to My workspace

On the computational complexity of MCMC-based estimators in large samples

Belloni, A.; Chernozhukov, V.

Annals of statistics. VOL 37; NUMB 4, ; 2009, 2011-2055 -- IMS INSTITUTE OF MATHEMATICAL STATISTICS Part 4; (pages 2011-2055) -- 2009

Check library holdings

4
Material Type:
Article
Add to My workspace

On the Behrens-Fisher problem: A globally convergent algorithm and a finite-sample study of the Wald, LR and LM tests

Belloni, A.; Didier, G.

Annals of statistics. VOL 36; NUMB 5, ; 2008, 2377-2408 -- IMS INSTITUTE OF MATHEMATICAL STATISTICS (pages 2377-2408) -- 2008

Check library holdings

5
Material Type:
Article
Add to My workspace

l~1-penalized quantile regression in high-dimensional sparse models

Belloni, A.; Chernozhukov, V.

Annals of statistics. VOL 39; NUMB 1, ; 2011, 82-130 -- IMS INSTITUTE OF MATHEMATICAL STATISTICS -- 2011

Check library holdings

6
Material Type:
Article
Add to My workspace

On multivariate quantiles under partial orders

Belloni, A.; Winkler, R.L.

Annals of statistics. VOL 39; NUMB 2, ; 2011, 1125-1179 -- IMS INSTITUTE OF MATHEMATICAL STATISTICS -- 2011

Check library holdings

7
Material Type:
Article
Add to My workspace

On the symmetry function of a convex set

Belloni, A.; Freund, R. M.

Mathematical programming VOL 111; NUMBER 1-2, ; 2008, 57-93 -- Springer Science + Business Media (pages 57-93) -- 2008

Online access

8
Material Type:
Article
Add to My workspace

A geometric analysis of Renegar’s condition number, and its interplay with conic curvature

Belloni, A.; Freund, R. M.

Mathematical programming VOL 119; NUMBER 1, ; 2009, 95-107 -- Springer Science + Business Media (pages 95-107) -- 2009

Online access

9
Material Type:
Article
Add to My workspace

Projective re-normalization for improving the behavior of a homogeneous conic linear system

Belloni, A.; Freund, R. M.

Mathematical programming VOL 118; NUMBER 2, ; 2009, 279-299 -- Springer Science + Business Media Part: Part 2; (pages 279-299) -- 2009

Online access

10
Material Type:
Article
Add to My workspace

Dynamic bundle methods

Belloni, A.; Sagastizábal, C.

Mathematical programming VOL 120; NUMBER 2, ; 2009, 289-311 -- Springer Science + Business Media Part 2; (pages 289-311) -- 2009

Online access

Results 1 - 10 of 39  for Everything in this catalogue

results 1 2 3 4 next page

Refine Search Results

Refine my results

Access Options 

  1. Request to Reading Room  (32)
  2. Online: Reading Room only  (7)
  3. Refine further open sub menu

Creation date 

From To
  1. Before1999  (8)
  2. 1999To2003  (10)
  3. 2004To2007  (6)
  4. 2008To2012  (12)
  5. After 2012  (3)
  6. Refine further open sub menu

Additional Features 

  1. Abstract  (6)
  2. No Abstract  (33)
  3. Refine further open sub menu

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. Belloni, A.
  2. Belloni, M.
  3. Kawohl, B.
  4. Belloni, T
  5. Belloni, F.

Searching Remote Databases, Please Wait